Pacific Journal of Mathematics

Moduli spaces of isometric pluriharmonic immersions of Kähler manifolds into indefinite Euclidean spaces.

Hitoshi Furuhata

Article information

Source
Pacific J. Math., Volume 176, Number 1 (1996), 1-14.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102352048

Mathematical Reviews number (MathSciNet)
MR1433979

Zentralblatt MATH identifier
0880.32013

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Furuhata, Hitoshi. Moduli spaces of isometric pluriharmonic immersions of Kähler manifolds into indefinite Euclidean spaces. Pacific J. Math. 176 (1996), no. 1, 1--14. https://projecteuclid.org/euclid.pjm/1102352048


Export citation

References

  • [1] K. Abe and M.A. Magid, Indefinite rigidity of complex submanifolds and maximal surfaces,Math. Proc. Camb. Phil. Soc, 106 (1989), 481-494.
  • [2] K. Abe and M.A. Magid, Complex analytic curves and maximal surfaces, Monatsh. Math., 108 (1989), 255-276.
  • [3] E. Calabi, Quelques applications de analyse complexe aux surfaces d'aire minima, Topics in complex manifolds (by Rossi, H.), Univ. Montreal, (1968), 59-81.
  • [4] M. Dajczer and D. Gromoll, Real Kaehler submanifolds and uniqueness of the Gauss maps, J. Differential Geom., 22 (1985), 13-28.
  • [5] M. Dajczer and D. Gromoll, The Weierstrass representation for complete minimal realKaehler subman- ifolds of codimension two, Invent. Math., 119 (1995), 235-242.
  • [6] M. Dajczer and L. Rodriguez, Rigidity of real Kaehler submanifolds, Duke Math. J., 53 (1986), 211-220.
  • [7] M.J. Ferreira and R. Tribuzy, On the type decomposition of the second fundamental form of a Khler submanifold, Rend. Sem. Mat. Univ. Padova, 94 (1995), 17-23.
  • [8] H. Furuhata, Construction and classification of isometric minimal immersions of Khler manifolds into Euclidean spaces, Bull. London Math. Soc, 26 (1994), 487-496.